Ahmed Alawneh
Ahmed Alawneh
Professor, The University of Jordan
Verified email at ju.edu.jo
Title
Cited by
Cited by
Year
Variational iteration method for solving the space‐and time‐fractional KdV equation
S Momani, Z Odibat, A Alawneh
Numerical Methods for Partial Differential Equations: An International …, 2008
1112008
Approximate wave solutions for generalized Benjamin–Bona–Mahony–Burgers equations
K Al-Khaled, S Momani, A Alawneh
Applied Mathematics and Computation 171 (1), 281-292, 2005
922005
Analytic study on time-fractional Schrödinger equations: exact solutions by GDTM
Z Odibat, S Momani, A Alawneh
Journal of Physics: Conference Series 96 (1), 012066, 2008
352008
Singularity methods in mathematical physics
AD Alawneh, RP Kanwal
SIAM Review 19 (3), 437-471, 1977
181977
The multi-step homotopy analysis method: a powerful scheme for handling non-linear oscillators
M Zurigat, S Al-Shara, S Momani, A Alawneh
Iranian Journal of Science and Technology (Sciences) 37 (3.1), 421-429, 2013
42013
Approximate analytical solution of the space-and time-fractional Burgers equations
Z Odibat, S Momani, A Alawneh
Journal européen des systèmes automatisés 42 (6), 627-638, 2008
32008
A Parseval‐type theorem applied to certain integral transforms on generalized functions
A Adawi, A Alawneh
IMA journal of applied mathematics 68 (6), 587-593, 2003
32003
Elastodynamic singular points and their applications
AD Alawneh, RP Kanwal
International Journal of Mathematics and Mathematical Sciences 4 (4), 795-803, 1981
21981
Z-function and solutions of fractional differential equations
ZM Odibat, A Alawneh
Math. Balk. New Ser 18 (3-4), 397-404, 2004
12004
Singularity methods for magnetohydrodynamics
AD Alawneh, NT Shawagfeh
International Journal of Mathematics and Mathematical Sciences 9 (1), 111-122, 1986
11986
Construction of solitary wave solutions for variants of the K (n, n) equation
A Alawneh
International Journal of Computer Mathematics 87 (9), 2043-2052, 2010
2010
ON A CLASS LINEAR ORDINARY DIFFERENTIAL EQUATIONS HAVING (The equation is abbreviated) AND (The equation is abbreviated) AS SOLUTIONS
AD Alawneh, AY Farah
International Journal of Mathematics and Mathematical Sciences 1996, 555-562, 1996
1996
Rational and Finite Distributional Solutions of Linear Ordinary Differential Equations
AD Alawneh, AY Farah
DIRASAT-AMMAN- 23, 77-84, 1996
1996
On a class of linear ordinary differential equations having∑ k= 0∞ xkδ (k)(t) and∑ k= 0mxkδ (k)(t) as solutions
AD Alawneh, AY Farah
International Journal of Mathematics and Mathematical Sciences 19 (3), 555-562, 1996
1996
ELLIPSOIDAL INCLUSIONS IN AN ELASTIC MEDIUM
AD ALAWNEH, NT SHAWAGFEH
Indian J’. pure qppl. Math 20 (8), 840-849, 1989
1989
Applications of generalized functions in solving boundary value problems[Ph. D. Thesis]
AD ALAWNEH
1975
The system can't perform the operation now. Try again later.
Articles 1–16